# SDR SWIA2021080560102

- Difficulty date: June 19, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H OTBD FLAP OTBD SEAL HARDWARE IS CORRODED (MARKED)     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED WITH NEW 7EA BOLTS ON L/H OTBD FLAP OTBD SEAL REF CRJ 200 SRM 51-41-02
